EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-020-11-0240 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
04/28/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-012-41-4040 - logic tibia traptray cem sz 4f/4t: (b)(6).02-012-44-4013 - logic tibia implant psc insert, sz 4, 13mm: (b)(6).02-020-11-0240 - truliant ps cem fem ps cem left sz 4: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, the patient experienced osteolysis, polyethylene liner wear and loosening of the femoral component.As a result, the patient underwent a left knee revision approximately 4 years and 8 months after initial implantation.No further patient impact reported.No further information available.